# SDR IPXA09M54906

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3822512
- Condition: Cracked
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 A/C DOOR HAS 1 INCH CRACK ON OUTER SKIN AT TOP.  INSTALLED TEMP REPAIR IAW EO MD11-5240-31630.  ITEM PLACED ON DEFERRAL REFERENCE D396125.
